# SDR SWAA2025051569495

- Difficulty date: May 11, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N8888M
- Make and model: Boeing 737-8
- Aircraft serial: 67963
- Aircraft time: 4,944 hours, 2,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT O/B EMERGENCY FLASHLIGHT BRACKET WILL NOT TEST BUT FLASHLIGHT OPS CHECK GOOD<[01] OK TO CONTINUE PER MEL 25-64-02A. SP1B AUTH # 25132
